Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2985958
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jin Feng and Thomas G. Kurtz
Title: Large deviations for stochastic processes
Additional book information: Mathematical Surveys and Monographs, 131, American Mathematical Society, Providence, R.I., 2006, xii + 410 pp., ISBN 978-0-8218-4145-7, US $99.00; All AMS Members: US $79.20

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: S. R. S. Varadhan
Affiliation: Courant Institute, New York University
Journal: Bull. Amer. Math. Soc. 49 (2012), 597-601
Published electronically: October 26, 2011
Review copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.